# SDR VNAA2020080499910

- Difficulty date: August 4, 2020
- Submitted: August 4, 2020
- Operation: Air carrier
- Aircraft: N574NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15365
- Aircraft time: 12,448 hours, 11,373 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670340953
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 FLOOR SUPPORT CROSSBEAM FLOOR SUPPORT J-ANGLE CORRODED BETWEEN LBL 9 AND RBL 9.   LOCATED, DRILLED AND INSTALLED NEW SERVICEABLE FS 280 J ANGLE BETWEEN LBL 9 & RBL 9 IAW CRJ 900 SRM 51-40-11-001-001-A01, 51-42-06-001-001-A01 AND 51-42-21-001-001-A01.
